While Lexapro worked great for my anxiety, the 30 lbs I gained and lack of sex drive I had made me crazy! Looking for an antidepressant without these side effects... any suggestion is greatly appreciated!
I have a PhD in pharmacology & don't know of any. Lex was supposed to have less side effects. But ALL will to differing degrees in different people. Getting the right one for you is a trial& error. I didn't have the weight gain until 4 years on Lex. Retiring & some lower back pain changing my activity level also contributed to the weight gain. But I couldn't seem to lose the weight like I used to. I didn't realize the sexual effects until I had been off Lex for about a month. Wow... You & your Dr need to keep trying till you find the one with the best balance of therapeutic to side effects for you and it can change over time. Best wishes to you. MZ
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 6 answers
Posted 19 Oct 2011 • 2 answers
Posted 11 Sep 2013 • 2 answers
Posted 5 Sep 2015 • 2 answers
Posted 30 Apr 2016 • 4 answers